Your Child’s Hands And Feet Are Stiff After A Seizure?

Illustration of Your Child’s Hands And Feet Are Stiff After A Seizure?
Illustration: Your Child’s Hands And Feet Are Stiff After A Seizure? static.onecms.io

Hello r I want to ask. My child was hit by the step and continued to be hospitalized .. After being hospitalized his legs and arms were stiff why was that

1 Answer:

Hi Ebby,

Thank you for asking HealthReplies.com.

Need to be clear, what kind of seizure (step) did your child have before? Did your child have a fever during the seizure? Has he had any injuries to the head or neck? So, is the stiffness in the hands and feet that your child is currently experiencing appearing in a conscious state? Are there any other complaints that have arisen?

Seizures in children aged 4 years can arise for a variety of reasons. One of the most common is due to febrile seizures. It could also occur due to other causes, for example:

Intracranial bleeding (in the scalp of the head), such as from head or neck injuries. Infection, for example meningitis, encephalitis, tetanus Congenital disorders, such as epilepsy Metabolic disorders, such as hypoglycemia, hypokalemia, Poisoning, etc. These seizures can appear in various forms, can be twisted clonic seizures), weakness or weakness (atonic seizures), or even stiffness (tonic seizures). Stiffness in the feet and hands that your child has may be a sign of the last type of seizure, which is tonic seizure. Or, it could also be that the stiffness of the hands and feet occurs due to other causes, either related to previous seizures or due to other causes.

Unfortunately, you did not explain in detail how your child's condition when experiencing the stiffness and what was the diagnosis of the cause of your child's previous seizures according to the doctor. Therefore, it is difficult for us to identify whether there is a connection between the stiffness of the hands and feet that your child is experiencing at this time and what he has experienced before.

We recommend that you consult directly with the doctor or pediatrician who treated your child before regarding the possible causes of your child's complaint, as well as the best steps to resolve it.

I hope this helps.

: by

Related Question

Treating Grover’s Disease With PK Solution?

Treating Grover’s Disease With PK Solution?

(2 years ago)

Dear Doctor,...

Forget The Consumption Of Antibiotics In The Treatment Of Neck Swelling?

Forget The Consumption Of Antibiotics In The Treatment Of Neck Swelling?

(2 years ago)

During the afternoon, I want to ask if I was advised to take antibiotics 3 times a day but I forgot to take them so the room only took 2x. Then I have been taking antibiotics from ...

Management Of Confusion Caused By Taking Painkillers For Trigeminal Neuralgia?

Management Of Confusion Caused By Taking Painkillers For Trigeminal Neuralgia?

(9 months ago)

amualaikum, my father was diagnosed with trigeminal neurology and he only took medicine as a pain reliever and the side effects caused him to be dazed for a fairly long time per da...

Leave a Reply

Your email address will not be published.